MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER

DEVICOR MEDICAL PRODUCTS INC HYDROMARK BREAST BIOPSY SITE MARKER; BIOPSY SITE IDENTIFIER
Catalog Number 4010-03-09-T3
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 03/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by sales representative that during the procedure after the marker was deployed the patient passed out.The probe was quickly retracted out but a spring was caught in the breast.While removing the spring the technician rammed her knuckle into the probe.The technician had to go to the emergency room for bbf protocol.
 
Additional Manufacturer Narrative
The hydromark biopsy site identifier is a sterile, single use device intended for use after an open surgical or percutaneous breast biopsy procedure to mark the biopsy site.The instruction for use and deployment guide, provided with the device, must be followed to avoid the applicator from shearing.In accordance with iso 13485:2016 and iso 10993-1 requirements, the mammomark¿ biopsy site identifier devices have been tested for biocompatibility for their intended use and patient contact duration per iso 10993-1.The collagen marker and titanium clip are the only mammomark components classified as having "permanent patient contact." components of the applicator are classified as "limited patient contact" and qualified for the intended use during the procedure.Applicator materials are considered medical-grade but have not been evaluated for permanent implantation.As with any implanted device, the implant site should be monitored for any signs of irritation or reaction following the surgical procedure.It was reported that the patient passed out at the end of the procedure with the probe was still in the patients breast.The user quickly retracted the probe causing the spring to be caught.While pulling the spring out of the breast the technician jammed her knuckle into the probe.The technician did puncture her hand on the probe causing a wound on her hand.The technician visited the emergency room for blood and body fluid exposure.The technician has reported that her knuckle is still swollen but is doing fine.

Brand Name
HYDROMARK BREAST BIOPSY SITE MARKER
Common Device Name
BIOPSY SITE IDENTIFIER
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
parque industrial, tijuana 22440
MX   22440
Manufacturer Contact
vivian rodriguez
300 e business way fifth floor
cincinnati, OH 45241
MDR Report Key14079740
Report Number3008492462-2022-00004
Device Sequence Number16668183
Product Code NEU
UDI-Device Identifier10841911100147
UDI-Public(01)10841911100147(17)240620(10)F12127108D
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121113
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2024
Device Catalogue Number4010-03-09-T3
Device Lot NumberF12127108D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2022
Initial Report FDA Received Date04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown